Couldn't find what you looking for?

TRY OUR SEARCH!

I am taking adderall for short time for adult ADHD. On my last check my doctor said...but directly that I might be having some mental problems. I am not crazy!!! The thing is I can feel that adderall is not right drug for me. I was wondering could it just be adderall side effects and not mental problem like my doc thinks? I don’t even know what possible side effects from adderall are.

Loading...

Hey, I know that adderall causes a bunch of symptoms that are like mania! I knew one person with bipolar disorder that was in complete remission for 10 years getting completely hosed by an Adderall prescription from a doctor who must have been convinced she only had ADD/ADHD. So, they are not always right!!! It could be side effect and not mental problem. Adderall, and amphetamines, don't have much in the way of freaky rare side effects. But not-so-common side effects are tics, twitches and exacerbation or unmasking of Tourette's or similar syndromes
Reply

Loading...

I take adderall. I find that adderall is very dose sensitive a smaller doses can help but large doses and abuse espailly can cuase psycosis and mental proublems. I think the drug is very helpfut to me however It is dose sensitive if you are on a hight dose what I would recomend you swich drugs. Adderall is the most perscribed but dosn't work for everyone if you doctor dosent listen to you go else where.
Reply

Loading...


I as well take adderall this was my first day and I took 3 adderall 20 mg. I have been up since five yesterday morning and I am obsessively licking the back of my teeth. It has done the opposite of what it was supposed to. It has turned me manic as well.
Reply

Loading...


google adderall side effects there is a ton of material on it
Reply

Loading...